Alert archive / Florida / Tornado Warnings in 2022
Tornado Warning 73, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Dec 14, 2022, 9:16 PM EST for Franklin County, Liberty County, Wakulla County, Florida. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 14, 2022, 9:16 PM EST (02:16 UTC)
- Expired
- Dec 14, 2022, 9:45 PM EST
- In force
- 29 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Franklin County, FL, Liberty County, FL, Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 43 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 14, 9:32 PM EST | TORNADO | 1 W Sopchoppy, FL | SOCIAL MEDIA USER FROM TWITTER REPORTED TREES DOWN ABOUT ONE MILE WEST OF SOPCHOPPY FL, LOCATION IS ESTIMATED. |
| Dec 14, 9:37 PM EST | TORNADO | 2 Nw Sopchoppy, FL | TWO TREES DOWN ON SMITH CREEK RD, REPORTED BY TRAINED STORM SPOTTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 14, 6:57 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 2.3 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 172 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 513 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted.
634
WFUS52 KTAE 150216
TORTAE
FLC037-077-129-150245-
/O.NEW.KTAE.TO.W.0073.221215T0216Z-221215T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
916 PM EST Wed Dec 14 2022
The National Weather Service in Tallahassee has issued a
* Tornado Warning for...
Central Wakulla County in Big Bend of Florida...
Southeastern Liberty County in Big Bend of Florida...
Northeastern Franklin County in Big Bend of Florida...
* Until 945 PM EST.
* At 916 PM EST, a severe thunderstorm capable of producing a tornado
was located 12 miles northeast of Carrabelle, moving northeast at
30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Crawfordville around 945 PM EST.
Other locations impacted by this tornadic thunderstorm include Shell
Point, Medart, Buckhorn, Arran, Spring Creek, Sopchoppy, Sanborn,
Curtis Mill, Tully and Panacea.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2997 8461 3002 8466 3024 8444 3006 8429
TIME...MOT...LOC 0216Z 233DEG 27KT 3001 8459
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Haner1 follow-up statement
820
WWUS52 KTAE 150227
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
927 PM EST Wed Dec 14 2022
FLC037-077-150237-
/O.CAN.KTAE.TO.W.0073.000000T0000Z-221215T0245Z/
Liberty FL-Franklin FL-
927 PM EST Wed Dec 14 2022
...THE TORNADO WARNING FOR SOUTHEASTERN LIBERTY AND NORTHEASTERN
FRANKLIN COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM EST for Big Bend of
Florida.
LAT...LON 3001 8453 3000 8454 3002 8456 3002 8457
3004 8460 3005 8460 3006 8462 3024 8444
3006 8429 3000 8452
TIME...MOT...LOC 0227Z 233DEG 27KT 3006 8451
$$
FLC129-150245-
/O.CON.KTAE.TO.W.0073.000000T0000Z-221215T0245Z/
Wakulla FL-
927 PM EST Wed Dec 14 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EST FOR CENTRAL
WAKULLA COUNTY...
At 927 PM EST, a severe thunderstorm capable of producing a tornado
was located 12 miles southwest of Crawfordville, moving northeast at
30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Crawfordville around 955 PM EST.
Other locations impacted by this tornadic thunderstorm include Shell
Point, Medart, Buckhorn, Arran, Spring Creek, Sopchoppy, Sanborn,
Curtis Mill, Tully and Panacea.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3001 8453 3000 8454 3002 8456 3002 8457
3004 8460 3005 8460 3006 8462 3024 8444
3006 8429 3000 8452
TIME...MOT...LOC 0227Z 233DEG 27KT 3006 8451
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
HanerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Dec 14, 8:51 PM EST, 25 minutes earlier.
Area forecast discussion, Dec 14, 8:51 PM EST, 25 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
851 PM EST Wed Dec 14 2022
...New NEAR TERM, MARINE...
.NEAR TERM...
(Through Thursday)
Issued at 846 PM EST Wed Dec 14 2022
Ongoing scattered showers and thunderstorms, some severe, will
continue through the next few hours. The main line of storms is
expected to reach the western counties of the CWA beginning around
9pm CT and march east through the night into tomorrow morning.
Strong wind gusts and a few tornadoes are the main concerns. A
Tornado Watch is currently in effect through 2am ET. Be sure to
have multiple ways to receive warnings, especially while you're
sleeping tonight!
The QLCS will begin to gradually weaken as upper level support
moves off to the north and the stable layer near the surface
strengthens with eastern extent. The QLCS is expected to move out
of the CWA by the late morning, ushering in clear and dry
conditions as high pressure builds in its wake. High temperatures
are expected to range from the low 60s to low 70s and overnight
lows will drop into the low 40s as a dry, cold continental airmass
envelops the region.
&&
.SHORT TERM...
(Thursday night through Friday night)
Issued at 358 PM EST Wed Dec 14 2022
In the wake of the strong cold frontal passage on Thursday, a much
cooler and drier air mass is in store for Thursday Night. Lows
away the coast will range from the mid-30s to mid-40s. A continued
dry air mass through Friday Night as high pressure gradually
builds in. High temperatures on Friday mostly in the 60s, which is
near average, falling back to the mid-30s to mid-40s Friday
Night.
&&
.LONG TERM...
(Saturday through Tuesday)
Issued at 358 PM EST Wed Dec 14 2022
From this weekend into the middle of next week, we'll be watching
a couple southern stream systems lead to the development of waves
of low pressure in the gulf. The first opportunity for showers is
Saturday and Saturday Night, with the highest chances south of a
Valdosta to Panama City line. The next chance of precip looks to
be Monday Night thru Tuesday Night, and may be more significant.
Overall, with low tracks expected to remain south of the area, we
kept thunder out of the forecast, as instability is lacking attm.
The bigger story may be highs only reaching the 50s this weekend
into early next week, and combined with the aforementioned clouds/
precip, would make it feel raw at times. The precip timing as well
as temps will be fine tuned, as there is uncertainty. For example,
temps have the potential to run warmer than currently forecast.
&&
.AVIATION...
(00Z TAFS)
Issued at 629 PM EST Wed Dec 14 2022
Showers and thunderstorms, some severe, are making their way into
our CWA this evening. Scattered thunderstorms will continue
through this evening. TLH and VLD may experience LLWS before the
squall line between 02z and 05z. The main line of storms, some of
which will be severe with strong wind gusts and a few tornadoes,
is expected to arrive at our western terminals between 05-08z. The
squall line will travel east through the overnight and morning
hours and should begin clearing out of the region around 14z with
some lingering showers behind. During the storms, expect IFR cigs
and low vsbys during the heavier rains. Following the rains, the
winds will shift to the northwest due to the frontal passage. The
winds may still be gusting up to 20kts into the afternoon. Cigs
will begin to lift late in the morning and we can expect clear
skies by 12z Thursday.
&&
.MARINE...
Issued at 837 PM EST Wed Dec 14 2022
A strong cold front will move across the coastal waters tonight
into Thursday. Preceding this front, winds will increase ahead of
a fast moving line of severe thunderstorms, which will sweep
across the waters from west to east late this evening into
Thursday morning. These storms will be capable of producing
waterspouts and gusty winds. A Small Craft Advisory is in effect
thru Thursday. In addition, brief gale force wind gusts are
possible mainly west of the Ochlocknee River, well ahead of the
line of severe thunderstorms. Looking ahead, more tranquil
conditions will return on Friday into Saturday. North to northeast
winds will increase to around 20 knots on Sunday and Monday.
&&
.FIRE WEATHER...
Issued at 358 PM EST Wed Dec 14 2022
A cold front will bring storms to the area tonight with a
wetting rain to much of the region. Past this, a cold and dry
continental airmass will fill in which will raise the fire ceiling
and drop RH values to near critical values through the period. No
fire weather concerns are expected at this point in time.
&&
.HYDROLOGY...
Issued at 358 PM EST Wed Dec 14 2022
There is a marginal risk for excessive rainfall tonight into
Thursday morning mainly west of an Albany to Tallahassee line. As
a squall line tracks across the tri-state region during this time
frame, localized rainfall amounts of 1 to perhaps 2 inches are
possible. Given the dry antecedent conditions, main concern is
ponding of water in low-lying/urban areas leading to minor
flooding. Looking ahead, next chance of any meaningful rainfall is
Monday Night into Tuesday Night, the bulk of which looks to
remain south of I-10 attm.
&&
.SPOTTER ACTIVATION STATEMENT...
Spotter activation is requested. Spotters should safely report
severe weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or
tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 60 68 42 64 / 100 50 0 0
Panama City 56 64 45 64 / 100 10 0 0
Dothan 52 61 38 60 / 100 10 0 0
Albany 57 64 39 61 / 100 30 0 0
Valdosta 61 68 40 63 / 90 70 0 0
Cross City 66 73 44 67 / 70 90 0 0
Apalachicola 61 68 45 65 / 100 30 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late Thursday night for FLZ108-112-
114-115.
High Surf Advisory until 1 PM EST Thursday for FLZ108-112-114.
GA...None.
AL...None.
GM...Small Craft Advisory until 1 PM EST Thursday for GMZ730-750-752-
755-765-770-772-775.
&&
NEAR TERM...Montgomery/Worster
SHORT TERM...Franck
LONG TERM....Franck
AVIATION...Montgomery
MARINE...Franck
FIRE WEATHER...Worster
HYDROLOGY...FranckIn the hours before
Local storm report, Dec 14, 4:57 PM EST, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
457 PM EST WED DEC 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM WATER SPOUT 2 SW WEST PANAMA CITY 30.16N 85.83W
12/14/2022 GMZ750 FL BROADCAST MEDIA
MULTIPLE PICTURES AND VIDEOS ON SOCIAL MEDIA
AND IN BROADCAST MEDIA OF A PAIR OF
WATERSPOUTS A COUPLE MILES OFF THE SHORE OF
PANAMA CITY BEACH.
&&
AHSpecial weather statement, Dec 14, 7:45 PM EST, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
645 PM CST Wed Dec 14 2022
FLZ010-011-150115-
Jackson FL-Washington FL-
645 PM CST Wed Dec 14 2022
...A strong thunderstorm will impact portions of northwestern Jackson
and northeastern Washington Counties through 715 PM CST...
At 645 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles east of Chipley, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Marianna, Malone, Cottondale, Greenwood, Alford, Campbellton, Bascom,
Richter Crossroads, Jacob City, Kynesville, Steele City, Cottondale
Airport, Jacobs, Bahoma, Ellaville and Sills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 100 AM CST for southeastern
Alabama...and the Panhandle of Florida.
&&
LAT...LON 3100 8538 3100 8507 3097 8503 3069 8537
3080 8553
TIME...MOT...LOC 0045Z 222DEG 22KT 3081 8540
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
HanerSpecial weather statement, Dec 14, 8:03 PM EST, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
803 PM EST Wed Dec 14 2022
ALZ069-FLZ011-GAZ142-150130-
Houston AL-Jackson FL-Early GA-
803 PM EST Wed Dec 14 2022
...A strong thunderstorm will impact portions of eastern Houston,
north central Jackson and southwestern Early Counties through 830 PM
EST/730 PM CST/...
At 803 PM EST/703 PM CST/, Doppler radar was tracking a strong
thunderstorm near Cottonwood, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cottonwood, Ashford, Columbia, Malone, Greenwood, Gordon, Jakin,
Bascom, Saffold, Pansey, Crosby, Grangeburg, Howards Mill, Lovetown,
Sealy Springs, Killarney, Chattahoochee SP, Lucy, Farley Nuclear
Plant and Cedar Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 AM EST/100 AM CST/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.
&&
LAT...LON 3117 8492 3110 8492 3107 8495 3107 8503
3105 8501 3102 8501 3085 8519 3099 8538
3131 8514 3131 8511
TIME...MOT...LOC 0103Z 220DEG 26KT 3099 8523
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
HanerSpecial weather statement, Dec 14, 8:45 PM EST, 31 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
845 PM EST Wed Dec 14 2022
GAZ142-143-155-150215-
Miller GA-Seminole GA-Early GA-
845 PM EST Wed Dec 14 2022
...A strong thunderstorm will impact portions of western Miller,
southern Early and northwestern Seminole Counties through 915 PM
EST...
At 845 PM EST, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Donalsonville, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Colquitt, Blakely, Centerville, Jakin, Saffold, Howards Mill, Mayhaw,
Cuba, Killarney, Enterprise, Harmony Church Rd/hwy 45, Cedar Springs,
Jeterville and Hentown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 AM EST for southeastern
Alabama...and southwestern Georgia.
&&
LAT...LON 3122 8467 3101 8499 3102 8501 3105 8501
3107 8503 3111 8503 3112 8506 3114 8506
3116 8508 3138 8491
TIME...MOT...LOC 0145Z 219DEG 28KT 3111 8499
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
HanerSpecial weather statement, Dec 14, 9:01 PM EST, 15 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
801 PM CST Wed Dec 14 2022
FLZ008-108-150245-
Central Walton FL-South Walton FL-
801 PM CST Wed Dec 14 2022
...A strong thunderstorm will impact portions of southern Walton
County through 845 PM CST...
At 801 PM CST, Doppler radar was tracking a strong thunderstorm near
Santa Rosa Beach, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Santa Rosa Beach, De Funiak Springs, Eglin Air Force Base, Freeport,
Douglass Crossroad, Portland, Villa Tasso, Rock Hill, Miramar Beach,
Eucheeanna, Pleasant Ridge, Gulf Pines, New Home, Knox Hill,
Sandestin and Four Mile Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 100 AM CST for the Panhandle
of Florida.
&&
LAT...LON 3040 8639 3038 8633 3045 8631 3047 8631
3048 8632 3046 8639 3071 8639 3070 8590
3043 8614 3044 8616 3048 8614 3045 8619
3042 8622 3039 8617 3027 8627 3029 8632
3034 8640
TIME...MOT...LOC 0201Z 216DEG 36KT 3039 8631
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
55-SCHOLLLocal storm report, Dec 14, 9:11 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
911 PM EST WED DEC 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM TORNADO 5 WSW TWIN POLE 30.07N 84.92W
12/14/2022 LIBERTY FL NWS EMPLOYEE
TDS LOCATED IN LIBERTY COUNTY.
0856 PM TORNADO 5 NNW YENT PLACE 29.93N 84.73W
12/14/2022 FRANKLIN FL NWS EMPLOYEE
TDS LOCATED IN FRANKLIN COUNTY.
&&The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 7:20 PM EST | Tornado Warning | TAE | Franklin, Gulf | 25 min |
| Dec 14, 7:36 PM EST | Tornado Warning | TAE | Franklin, Liberty | 39 min |
| Dec 14, 7:41 PM EST | Severe Thunderstorm Warning | TAE | Franklin | 40 min |
| Dec 14, 7:45 PM EST | Special Weather Statement | TAE | Jackson | 30 min |
| Dec 14, 8:19 PM EST | Tornado Warning | TAE | Franklin | 26 min |
| Dec 14, 8:32 PM EST | Special Marine Warning | TAE | 118 min | |
| Dec 14, 8:40 PM EST | Tornado Warning | TAE | Franklin | 37 min |
| Dec 14, 9:01 PM EST | Special Weather Statement | TAE | Walton | 44 min |
| Dec 14, 9:05 PM EST | Severe Thunderstorm Warning | TAE | Walton | 40 min |
| Dec 14, 9:36 PM EST | Tornado Warning | TAE | Wakulla | 39 min |
| Dec 14, 9:44 PM EST | Tornado Warning | TAE | Holmes, Walton | 31 min |
| Dec 14, 10:04 PM EST | Tornado Warning | TAE | Holmes | 26 min |
| Dec 14, 10:15 PM EST | Tornado Warning | TAE | Leon, Wakulla | 30 min |
| Dec 14, 10:22 PM EST | Special Marine Warning | TAE | 3 hr | |
| Dec 14, 10:40 PM EST | Special Weather Statement | TAE | Leon | 35 min |
| Dec 14, 11:21 PM EST | Special Weather Statement | TAE | Washington | 24 min |
| Dec 15, 12:55 AM EST | Severe Thunderstorm Warning | TAE | Bay, Walton, Washington | 95 min |
| Dec 15, 1:08 AM EST | Special Marine Warning | TAE | 97 min | |
| Dec 15, 1:10 AM EST | Special Marine Warning | TAE | 95 min | |
| Dec 15, 2:24 AM EST | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gulf, Jackson, Liberty, Washington | 96 min |
| Dec 15, 2:32 AM EST | Special Marine Warning | TAE | 88 min | |
| Dec 15, 2:44 AM EST | Special Marine Warning | TAE | 66 min | |
| Dec 15, 3:54 AM EST | Special Weather Statement | TAE | Gulf, Liberty | 51 min |
| Dec 15, 4:00 AM EST | Special Marine Warning | TAE | 90 min | |
| Dec 15, 4:45 AM EST | Special Weather Statement | TAE | Franklin, Gadsden, Leon, Wakulla | 45 min |
| Dec 15, 5:16 AM EST | Special Marine Warning | TAE | 59 min | |
| Dec 15, 5:36 AM EST | Special Marine Warning | TAE | 39 min | |
| Dec 15, 6:31 AM EST | Special Marine Warning | TAE | 89 min | |
| Dec 15, 6:32 AM EST | Special Marine Warning | TAE | 27 min | |
| Dec 15, 7:58 AM EST | Special Marine Warning | TAE | 63 min |
Nearby
Tornado Warnings in Florida, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.